# SDR AALA201606249007

- Difficulty date: May 15, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, RT SIDE BOX BEAM UPPER FLANGE 1ST AND 2ND FASTENER HOLE FROM FRAME 43 TO FORWARD BETWEEN Y-1650 AND Z-642.5 
HAVE CRCK INDICATION.  REPAIRED BOX BEAM IAW EO 5315Y066.
